Open Access
Translator Disclaimer
March 2011 Closed-form expressions for moments of a class of beta generalized distributions
Gauss M. Cordeiro, Saralees Nadarajah
Braz. J. Probab. Stat. 25(1): 14-33 (March 2011). DOI: 10.1214/09-BJPS109

Abstract

For the first time, we derive explicit closed-form expressions for moments of some beta generalized distributions including the beta gamma, beta normal, beta beta, beta Student t and beta F distributions. These expressions are given as infinite weighted sums of well-known special functions for which numerical routines for computation are available.

Citation

Download Citation

Gauss M. Cordeiro. Saralees Nadarajah. "Closed-form expressions for moments of a class of beta generalized distributions." Braz. J. Probab. Stat. 25 (1) 14 - 33, March 2011. https://doi.org/10.1214/09-BJPS109

Information

Published: March 2011
First available in Project Euclid: 3 December 2010

zbMATH: 1298.60024
MathSciNet: MR2746490
Digital Object Identifier: 10.1214/09-BJPS109

Keywords: Beta beta distribution , beta F distribution , beta gamma distribution , beta normal distribution , beta Student t distribution , generalized Kampé de Fériet function , Lauricellla function of type A

Rights: Copyright © 2011 Brazilian Statistical Association

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.25 • No. 1 • March 2011
Back to Top